MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE L +3.5; FEMORAL BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE L +3.5; FEMORAL BALL HEAD
Catalog Number 01.25.023
Health Effect - Clinical Code Pain (1994)
Date of Event 05/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 jun 2019: lot 150409: (b)(4) items manufactured and released on 20-aug-2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a leg length discrepancy 1 month after primary.The surgeon revised only the 32mm cocr head l with a 32mm cocr head s and the surgery was completed successfully.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE L +3.5
Common Device Name
FEMORAL BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8691459
Report Number3005180920-2019-00466
Device Sequence Number2353994
Product Code JDI
UDI-Device Identifier07630030805172
UDI-Public07630030805172
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number01.25.023
Device Lot Number164843
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2019
Initial Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;